# SDR RU3A0708

- Difficulty date: August 30, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 5,517 hours, 2,656 cycles
- Engine: Pwa PW305A
- Engine time: 4,197 hours, 2,051 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Part time: 4,197 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING A LOW APPROACH (ILS-3 MANEUVER) AT THE LOGAN-CACHE, LOGAN, UTAH AIRPORT, AIRCRAFT INGESTED A BIRD WITHIN THE RIGHT ENGINE AS THE AIRCRAFT PASSED THE THRESHOLD AT AN ALTITUDE OF 50 FEET.  THE WEATHER AT THE TIME OF THE INCIDENT WAS CLEAR SKY'S, GOOD VISIBILITY, AND CALM WINDS.  THE AIRCRAFT EXPERIENCED NO ABNORMAL ENGINE INDICATIONS.  THE FIRSTINDICATION OF THE ENGINE BIRD INGESTION WAS A "FOUL" ODOR THROUGHOUT THE AIRCRAFT CABIN.  THE RIGHT ENGINE BLEED AIR VALVE WAS SELECTED OFF AND THE FLIGHT WAS SUBSEQUENTLY TERMINATED.  A PRECAUTIONARY, UNEVENTFUL LANDING WAS MADE AT THE SALT LAKE CITY INTL, SALT LAKE CITY, UTAH AIRPORT.  THE AIRCRAFT WAS RELEASED TO MAINTENANCE FOR FURTHER EVALUATION.  RT
